Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Having burning sensation in feet, calf, twitching on hands and on scalp. What is the cause?

Hello Doc, Iam a 29Yr Male, have burning sensation in my feet and calf and on my hands. Also muscle twitching on hands n on scalp. i have been given vitamin supplements neurobion by a neurologist . Request your advice as the symptoms remain after two weeks of medicine. Also, i have a tight throat since yday. Appreciate your time and your valuable feedback.
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
ur doctor had given u neurobion as u might have multivitamin defieciency.
well u are on medications for about couple of weeks only.
plz wait for a month or so as if u might have chronic deficiency and it might take some time to heal.
even after that if ur symptoms do not go consult a nuerophysician.byeeee
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor